Sorry, gang, but post #101 isn't going to be bubbling with joy.
I got through that CT scan on Friday the 13th despite the completely humor-challenged radiology tech who administered the procedure. I'm still sporting a bruise from her IV ministrations, but it doesn't hurt. 'Got home from Towson just in time too... :whew:
The report went to Dr. Perry with the Cyberknife raditaion team who took it, along with my entire case history, back to his gastro disease board for a second, more detailed look. Unfortunately, they feel there are just too many spots still showing to make Cyberknife a good recommendation. even though they're not glowing on the PET scan from last month, they feel chemo is the better approach. If things are squashed more in the future, Cyberknife might be a good choice.
This wasn't what I wanted to hear though I fully understood it was possible, if not the more probable outcome. Still looking for the silver lining though, it also means the diseased areas are too small for surgery. That clicks with what Dr. Grasso said he observed through the laproscope waaaaay back in November of 2007. Nonetheless, I spent the majority of my afternoon in tears and generally depressed. I manned up and called Dr. Lee's office to advance my followup with her from the 3rd to tomorrow, the 20th. There is now no reason to be postponing chemo and I want/need to get it over with sooner rather than later.
By my reckoning, another twelve weeks sees me finishing in early to mid May. I absolutely HATE realizing that means another truncated summer of track days not to mention a hit to my disability income. It will have been a year now at the end of this month.
What I hate most though is the absolute dread I feel toward dropping those Xeloda pills AGAIN. They just drag me down so badly. I don't want to stop working, especially now that it looks like I'm going to get a good teammate to work with. But I know the pills are going to drain me, upset my stomach, interrupt my already fragile bowels, and generally make Life miserable. I don't know what to do. :'(